# SDR FDEA202409271377

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STATION 585 #1 AIRCON PACK EXHAUST OUTLET CUTOUT SUSPECT CRACK. CRACKED FUSELAGE SKIN STATION 585 #1 AIRCON PACK EXHAUST OUTLET CUTOUT, REPAIR   ACCOMPLISHED PER E.A.#: 1-5320-T0380781 P1. TITLE: FUSELAGE   AUXILIARY STRUCTURE     REPAIR FOR CRACKED SKIN LAYER ACA3354-501 EDGE AT STA 586, L-48L AT THE AIRCON DOOR   JAMB AREA. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
